Sheffer polynomials, monomiality principle, algebraic methods and the theory of classical polynomials

G. Dattoli, M. Migliorati, H.M. Srivastava

Research output: Contribution to journalArticle

29 Citations (Scopus)


The Sheffer polynomials and the monomiality principle, along with the underlying operational formalism, offer a powerful tool for investigation of the properties of a wide class of polynomials. We present, within such a context, a self-contained theory of such familiar systems of polynomials as the Euler, Bernoulli, Bessel and other clasical polynomials and show how the derivation of some of their old and new properties is greatly simplified. © 2006 Elsevier Ltd. All rights reserved.
Original languageEnglish
Pages (from-to)1033 - 1041
Number of pages9
JournalMathematical and Computer Modelling
Issue number9-10
Publication statusPublished - May 2007
Externally publishedYes


All Science Journal Classification (ASJC) codes

  • Information Systems and Management
  • Control and Systems Engineering
  • Applied Mathematics
  • Computational Mathematics
  • Modelling and Simulation
  • Computer Science (miscellaneous)

Cite this